# SDR CA081127001

- Difficulty date: November 3, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Skrsky S61N
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: S613520670043
- Condition: Cracked
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK FOUND ON THE FRONT/RT SIDE OF LWR HSG  REPAIR TO LWR HSG CARRIED OUT IAW RDC NO: P-RH07-038 H1E-02.  THIS AREA OF THE HSG IS ALWAYS HIGHLY SCRUTANIZED DURING NDT.
